MathSciNet Relay Station
MathSciNet bibliographic data
MR1965790 35L65
Eschenazi, Cesar S.; Palmeira, Carlos Frederico B. The structure of composite rarefaction-shock foliations for quadratic systems of conservation laws. Seventh Workshop on Partial Differential Equations, Part I (Rio de Janeiro, 2001). Mat. Contemp. 22 (2002), 113–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement